# SDR DALA2025032002126

- Difficulty date: March 17, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N524DN
- Make and model: Airbus A350-941
- Aircraft serial: 0680
- Aircraft time: 2,845 hours, 239 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 47JHG MOUNTED LED FLOOR PATH MARKING LIGHT ASSEMBLY & WIRE TERMINALS MISSING. R/R LIGHT ASSEMBLY AND TERMINALS. OPS CHECK GOOD. REF: A350 AMM 33- 51. MEL AND PLACARD REMOVED. NO M PROC. OK FOR SVC. (LP# 6739906)
